# SDR IPXA2024011201605

- Difficulty date: December 29, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,177 hours, 24,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 146T560967
- Part serial: NSN
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - FLOOR STRUCTURE BULK CARGO COMPARTMENT RIGHT AREA STA 1600 RBL 60(REPLACE) I.A.W AMM 25-59-01-404-019 REV.140 INSTALL SLOPING SIDEWALL , SIDEWALL AND BULKHEAD.
